# SDR GTIA2023030237008

- Difficulty date: March 1, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N695NK
- Make and model: Airbus A320-232
- Aircraft serial: 8696
- Aircraft time: 13,064 hours, 5,847 cycles
- System (JASC): 2600 · Fire Protection System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: B, A
- Precautionary procedure: A, B

## Discrepancy

FA REPORTED AN UNCTROLLED FIRE IN THE OVERHEAD BIN AROUND ROW 17. FLIGHT WAS AT FL270 WHEN THIS WAS DISCOVERED.THE FAS IMMEDIATLEY ATTEMPTED TO EXTINGUISH THE FIRE AND WAS ABLE TO FULLY PUT IT OUT A FEW MINUTES LATER. THE SOURCE OF THE FIRE IN THE OVERHEAD BIN ORIGINATED FROM AN EXTERNAL BATTERY CHARGER IN A GUEST BAG. F/A'S USED FIRE EXT BOTTLES L1 AND R2-R&R L1 & R2 F/A'S FIRE EXT BOTTLES.PORTABLE IAW AMM 26-24-00
